# SDR Z5FA2012090651101

- Difficulty date: September 6, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N511CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605324
- Aircraft time: 7,634 hours, 5,533 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, CREW EXTENDED GEAR AND DID NOT GET LT MAIN GEAR DOWN INDICATION.  FOLLOWING AFM CHECK LIST A ROTARY TEST FUNCTION FOR THE LANDING GEAR WAS PERFORMED AND THE RT GEAR DOWN DID NOT ILLUMINATE.  CREW ABORTED APPROACH TO WORK GEAR CHECK LIST AND TOWER TOLD THEM THE GEAR APPEARED TO BE DOWN.  CREW DID NOT DECLARE AN EMERGENCY.  CREW EXECUTED THE PNEUMATIC EMERGENCY GEAR EXTEND BOTTLE AND LANDED ACFT WITHOUT INCIDENT.  MFG SENT MX TO WORK GEAR DISCREPANCY, THE MX STAFF FOUND GEAR INDICATOR BULBS INOP, THE BULBS WERE REPLACED AND ROTARY TEST FUNCTION NOW SHOWED GEAR DOWN INDICATION PROPERLY.  GEAR SWINGS WERE PERFORMED SATISFACTORY AND ACFT WAS RETURNED TO SERVICE.
